# SDR REXA2016101401929

- Difficulty date: October 14, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 23,886 hours, 21,379 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0245T
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAKEOFF GEAR DISAGREE WARNING MESSAGE (LEFT MAIN) CHECKLIST CLEARED MESSAGE, NORMAL LANDING AND NORMAL STEERING
DEFER L/G RETRACTION SYS IAW MEL 32-30-01. (M) PROCEDURES C/W MOC NOTIFIED (96169) ENTERED INTO MM02, PLACARDED PER THE MEL REMOVED AND REPLACED MAIN LANDING GEAR SELECTOR VALVE FUNCTIONAL TEST OF THE LANDING GEAR EXTENSION AND RETRACTION SYS NORMAL. THIS CLEARS  
CONTROL #3347413-1. PLACARD REMOVED, MM02 UPDATED, MOC NOTIFIED 95794
